A modified quasi-Newton methods for unconstrained optimization

Authors

  • Basim A. Hassan University of Mosul - Department of Mathematics

Keywords:

quasi-Newton equations, symmetric rank-one update, convergence

Abstract

In this paper, we present a new modified SR1 method based on the new quasi-Newton equation.  Under some suitable condition, we prove the global convergence of method with Wolfe condition.  The Numerical results show that the proposed method effective for the given some test problems.

Downloads

Published

2019-07-30

How to Cite

Hassan, B. A. (2019). A modified quasi-Newton methods for unconstrained optimization. Italian Journal of Pure and Applied Mathematics, 42, 504–511. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7215

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 10 11 12 13 14 15 16 17 > >> 

You may also start an advanced similarity search for this article.